# SDR CA991007085

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Part number: 639272
- Condition: Broken
- Location: Cylinder
- Part time: 931 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) BROKEN EXHAUST ROCKER BOSS ON NR 1 CYLINDER.
